MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102620-81A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
Senseonics was made aware of an incident where user reported that physician was unable to locate or remove the eversense sensor during the removal procedure on (b)(6) 2025.Despite using tools such as a magnet and manual examination, the doctor could not find or feel the sensor.
 
Additional Manufacturer Narrative
Inability to remove the sensor is a known and anticipated potential adverse effect.User reported an unsuccessful removal attempt of the sensor sn (b)(6) on (b)(6) 2025.The sensor's site is the right upper arm.It was confirmed that an incision was made to attempt to remove the sensor.Despite using tools such as a magnet and manual examination, the doctor could not find or feel the sensor.As a result, the physician decided to leave the sensor implanted and closed the incision.The user wanted to know if it is safe to leave the sensor in place for extended period.User was advised that while the eversense sensor is intended to be removed at end of sensor life, it has undergone biocompatibility testing and meets the requirements of a permanent implant, and therefore it should not cause a biocompatibility concern if left in a patient.However eversense is not labeled as a permanent implant and that is not the intended use, so user would have to make arrangements to have the sensor removed.At the time of the call, the user was doing fine with no complications reported.No further information could be gathered due to lack of response from the user despite making multiple follow up attempts.B4.Date of this report 26 july 2025.G3.Date received by the manufacturer? 26 july 2025.H6.Type of investigation updated to 4111.H6.Investigation findings updated to 4248.H6.Investigation conclusions updated to 4311.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key22485162
Report Number3009862700-2025-00936
Device Sequence Number12772847
Product Code QHJ
UDI-Device Identifier00817491022967
UDI-Public00817491022967
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/22/2025
Device Model Number102620-81A
Device Catalogue NumberFG-7201-00-301
Device Lot Number01E183S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer07/26/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale